# SDR SWAA2025040319866

- Difficulty date: March 30, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N8584Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64800
- Aircraft time: 21,505 hours, 11,127 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY LH INBD EMER FLASHLIGHT DOES NOT TEST.  NEW FLASHLIGHT AND BATT NO HELP <[01].  OK TO CONTINUE PER [MEL 25-12-01; EMERGENCY FLASHLIGHT HOLDERS / FLASHLIGHTS - CABIN]. WITH SP 1B AND AUTHORIZATION NUMBER 244852; [02] REINSTALLED AFT GALLEY L/H INBOARD EMER FLASHLIGHT PER S.I.P. OPS TEST NORMAL.
